Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 989865, 8 pages
Research Article

On ( ๐‘ , ๐‘ , ๐‘ž ) ( ๐ธ , 1 ) Summability of Fourier Series

Department of Mathematics, Faculty of Engineering & Technology, Mody Institute of Technology and Science (Deemed University), Laxmangarh, Sikar (Rajasthan) 332311, India

Received 7 November 2008; Revised 17 March 2009; Accepted 30 March 2009

Academic Editor: Hüseyin Bor

Copyright © 2009 H. K. Nigam and Ajay Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • W. Lenski, and B. Szal, “On Pointwise Approximation Of Functions By Some Matrix Means Of Fourier Series,” Mathematical Inequalities & Applications, vol. 19, no. 1, pp. 287–296, 2016. View at Publisher ยท View at Google Scholar